MathSciNet Relay Station
MathSciNet bibliographic data
MR2787796 45J05 (34K37 34K45 47D06)
Rashid, M. H. M.; Al-Omari, A. Local and global existence of mild solutions for impulsive fractional semilinear integro-differential equation. Commun. Nonlinear Sci. Numer. Simul. 16 (2011), no. 9, 3493–3503.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement